# SDR USAA2014041100001

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 20,916 hours, 2,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN 4R FELL OFF.  SECURED EXIT SIGN, CHECKED OK.
